Orthogonality relations for Al-Salam–Carlitz polynomials of type II

Research output: Contribution to journalArticleScientificpeer-review

2 Citations (Scopus)

Abstract

By use of a special case of Slater’s q-beta integral evaluation formula, we determine orthogonality relations for the Al-Salam–Carlitz polynomials of type II with respect to a family of measures supported on a discrete subset of R. From spectral analysis of the corresponding second-order q-difference operator we obtain an infinite set of functions that complement the Al-Salam–Carlitz II polynomials to an orthogonal basis of the associated L2-space.
Original languageEnglish
Pages (from-to)89-108
Number of pages20
JournalJournal of Approximation Theory
Volume195
DOIs
Publication statusPublished - 2015

Fingerprint Dive into the research topics of 'Orthogonality relations for Al-Salam–Carlitz polynomials of type II'. Together they form a unique fingerprint.

Cite this